# SDR 5APR577Y81

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 4,630 hours, 4,430 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,630 hours, 4,430 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Horizontal Stab
- Part time: 4,630 hours, 4,430 cycles
- Component: Horizontal Stab
- Component part number: 5551012037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZ STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER. EACH SIDE OF THE ATTACHMENT FITTING HAS 2 LUGS.  ON THE LT SIDE, THESE 2 LUGS ARE SEPARATING.  THE GAP WAS MEASURED WITH A FEELER GUAGE, AND FOUND TO BE .406MM.   THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.  THE BRACKET PN IS 555.10.12.150, ANGLE FITTING LEFT.  THE ACFT MFG ISSUED A REPAIR MEMO WITH STATEMENT OF APPROVED DESIGN DATA (ECC-12-RM-11-182) WITH THE FOLLOWING INSTRUCTIONS: CHECK THE LUGGED FACE OF THE LT BRACKET PN 555.10.12.150 (ANGLE FITTING LT) FOR STRAIGHTNESS.  IF WITHIN LIMITS, COMPLETE A VISUAL AND NDT INSP (DYE PENETRANT OR EDDY CURRENT) OF THE ANGLE FITTING AND THE BOLTS.  IF NO CRACKS OR DEFECTS NOTED, REINSTAL1 THE FITTING AND HARDWARE USING SEALANT.
